# SDR YENA2024081901125

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271N
- Aircraft serial: 11397
- Aircraft time: 3,776 hours, 662 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLT#887, BOS- LAX. 'WAVES OF ELECTRICAL / BURNING PLASTIC SMELL REPORTED BY INFLIGHT FWD GALLEY. TURNED OFF OVEN + COFFEE / ESPRESSO MAKER - SMELL CONTINUED. TURNED OFF GALLEY / CAB PUSH BUTTON AND SMELL DISSAPATED AND NEVER RETURNED; ACCOMPLISHED TSM 05-50-00-810-831-A, FOUND CHARRED BUILDUP IN FWD GALLEY OVENS. CLEANED OVENS OF ALL VISIBLE BUILD UP. OPERATED OVENS ALONG WITH ALL GALLEY AND CABIN ELECTRICAL CIRCUITS WITH NO ODORS DETECTED, NO SMOKE DETECTED. ENG 1 +2 RAN AT IDLE; COULD NOT DUPLICATE ODOR. NO CIRCUIT BRAKERS WERE FOUND TRIPPED. NO ECAM WARNINGS DISPLAYED. ACCOMPLISHED TSM 24-00-00-810-823-A W/ NO FINDINGS. A/C OK TO CONTINUE.'
